Refereed journal article or data article (A1)

A new subclass of the starlike functions




List of Authors: Hesam Mahzoon, Rahim Kargar, Janusz Sokol

Publisher: Scientific and Technical Research Council of Turkey

Publication year: 2019

Journal: Turkish Journal of Mathematics

Volume number: 43

Issue number: 5

Number of pages: 12

ISSN: 1300-0098

eISSN: 1303-6149

DOI: http://dx.doi.org/10.3906/mat-1906-64

URL: http://journals.tubitak.gov.tr/math/issues/mat-19-43-5/mat-43-5-23-1906-64.pdf

Self-archived copy’s web address: https://research.utu.fi/converis/portal/Publication/42411498


Abstract
Motivated by the R{\o}nning--starlike class [Proc Amer Math Soc {\bf118}, no. 1, 189--196, 1993], we introduce new class $\mathcal{S}^*_c$ includes of analytic and normalized functions $f$ which satisfy the inequality\begin{equation*} {\rm Re}\left\{\frac{zf'(z)}{f(z)}\right\}\geq\left|\frac{f(z)}{z}-1\right|\quad(|z|<1).\end{equation*}In this paper, we first give some examples which belong to the class $\mathcal{S}^*_c$. Also, we show that if $f\in\mathcal{S}^*_c$ then ${\rmRe} \{f(z)/z\}>1/2$ in $|z|<1$ (Marx--Strohh\"{a}cker problem). Afterwards, upper and lower bounds for $|f(z)|$ are obtained where $f$ belongs to the class $\mathcal{S}^*_c$.We also prove that if $f\in\mathcal{S}^*_c$ and $\alpha\in[0,1)$, then $f$ is starlike of order $\alpha$ in the disc $|z|<(1-\alpha)/(2-\alpha)$. At the end, we estimate logarithmic coefficients, the initial coefficients and Fekete--Szeg\"{o} problem for functions $f\in \mathcal{S}^*_c$.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2021-24-06 at 11:33